American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information
View Article: PDF

[2] Hans-Christoph Grunau and Frédéric Robert. Uniform estimates for polyharmonic Green functions in domains with small holes. Contemporary Mathematics 595 (2013) 263-272.
Book volume table of contents
View Article: PDF

[3] V. A. Kozlov and S. A. Nazarov. The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary. St. Petersburg Math. J. 22 (2011) 941-983.
Abstract, references, and article information
View Article: PDF

[4] D. Motreanu and N. S. Papageorgiou. Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator. Proc. Amer. Math. Soc. 139 (2011) 3527-3535. MR 2813384.
Abstract, references, and article information
View Article: PDF

[5] Hans-Christoph Grunau, Frédéric Robert and Guido Sweers. Optimal estimates from below for biharmonic Green functions. Proc. Amer. Math. Soc. 139 (2011) 2151-2161. MR 2775393.
Abstract, references, and article information
View Article: PDF

[6] Joel Kilty and Zhongwei Shen. The $L^{p}$ regularity problem on Lipschitz domains. Trans. Amer. Math. Soc. 363 (2011) 1241-1264. MR 2737264.
Abstract, references, and article information
View Article: PDF

[7] Yimin Zhang, Jun Yang and Yaotian Shen. Solutions for nonlinear elliptic equations with general weight in the Sobolev-Hardy space. Proc. Amer. Math. Soc. 139 (2011) 219-230. MR 2729085.
Abstract, references, and article information
View Article: PDF

[8] Amir Moradifam. The singular extremal solutions of the bi-Laplacian with exponential nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 1287-1293. MR 2578522.
Abstract, references, and article information
View Article: PDF

[9] E. N. Dancer and Juncheng Wei. Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction. Trans. Amer. Math. Soc. 361 (2009) 1189-1208. MR 2457395.
Abstract, references, and article information
View Article: PDF

[10] P. L. Gurevich and A. L. Skubachevskii. On the Fredholm and unique solvability of nonlocal elliptic problems in multidimensional domains. Trans. Moscow Math. Soc. 68 (2007) 261-336. MR 2429272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Hans-Christoph Grunau and Guido Sweers. Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007) 3537-3546. MR 2336568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. N. Everitt and L. Markus. Complex symplectic spaces and boundary value problems. Bull. Amer. Math. Soc. 42 (2005) 461-500. MR 2163706.
Abstract, references, and article information
View Article: PDF

[13] Neil S. Trudinger and Xu-Jia Wang. The affine Plateau problem. J. Amer. Math. Soc. 18 (2005) 253-289. MR 2137978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. F. Bass, J. Horák and P. J. McKenna. On the lift-off constant for elastically supported plates. Proc. Amer. Math. Soc. 132 (2004) 2951-2958. MR 2063115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Changfeng Gui and Xiaosong Kang. Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004) 4273-4285. MR 2067119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Filippo Gazzola, Hans-Christoph Grunau and Enzo Mitidieri. Hardy inequalities with optimal constants and remainder terms. Trans. Amer. Math. Soc. 356 (2004) 2149-2168. MR 2048513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ognyan Kounchev and Hermann Render. The approximation order of polysplines. Proc. Amer. Math. Soc. 132 (2004) 455-461. MR 2022369.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. N. Everitt and L. Markus. Elliptic partial differential operators and symplectic algebra. Memoirs of the AMS 162 (2003) MR 1955204.
Book volume table of contents

[20] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in domains with inside cusps. Math. Surveys Monogr. 52 (2002) 357-396.
Book volume table of contents
View Article: PDF

[21] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in weighted Sobolev spaces with nonhomogeneous norms. Math. Surveys Monogr. 52 (2002) 267-302.
Book volume table of contents
View Article: PDF

[22] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic Boundary Value Problems in Domains with Point Singularities. Math. Surveys Monogr. 52 (2002) MR MR1469972.
Book volume table of contents

[23] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in smooth domains. Math. Surveys Monogr. 52 (2002) 59-103.
Book volume table of contents
View Article: PDF

[24] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Boundary value problems for ordinary differential equations on the half-axis. Math. Surveys Monogr. 52 (2002) 9-29.
Book volume table of contents
View Article: PDF

[25] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in the half-space. Math. Surveys Monogr. 52 (2002) 31-57.
Book volume table of contents
View Article: PDF

[26] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in an infinite cylinder. Math. Surveys Monogr. 52 (2002) 145-189.
Book volume table of contents
View Article: PDF

[27] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in domains with exterior cusps. Math. Surveys Monogr. 52 (2002) 337-356.
Book volume table of contents
View Article: PDF

[28] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Variants and extensions. Math. Surveys Monogr. 52 (2002) 105-141.
Book volume table of contents
View Article: PDF

[29] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Elliptic boundary value problems in domains with conical points. Math. Surveys Monogr. 52 (2002) 191-266.
Book volume table of contents
View Article: PDF

[30] V. A. Kozlov, V. G. Maz$’$ya and J. Rossmann. Variants and extensions. Math. Surveys Monogr. 52 (2002) 303-333.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 59 found      Go to page: 1 2